# SDR ABXA9500706

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3759529
- Condition: Corroded
- Location: Bs 1080-1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D - CHECK AND ACCEPTANCE INSPECTIONS, FOUND CORROSION ON LONGERON 9R AT STATION 1080 - 1120.  REPAIRED IAW ABX REA D853-11673-MR.
